Gideon Simpson

According to our database1, Gideon Simpson authored at least 18 papers between 2008 and 2020.

Collaborative distances:
  • Dijkstra number2 of five.
  • Erdős number3 of four.

Timeline

Legend:

Book 
In proceedings 
Article 
PhD thesis 
Other 

Links

Online presence:

On csauthors.net:

Bibliography

2020
A splitting method to reduce MCMC variance.
CoRR, 2020

2018
Erratum to "Conservative integrators for a toy model of weak turbulence" [J. Comput. Appl. Math. 325 (2017) 113-124
J. Comput. Appl. Math., 2018

2017
Nonlinear Bound States in a Schrödinger-Poisson System with External Potential.
SIAM J. Appl. Dyn. Syst., 2017

Local Structure of Singular Profiles for a Derivative Nonlinear Schrödinger Equation.
SIAM J. Appl. Dyn. Syst., 2017

Conservative integrators for a toy model of weak turbulence.
J. Comput. Appl. Math., 2017

2016
A Theoretical Examination of Diffusive Molecular Dynamics.
SIAM J. Appl. Math., 2016

Petviashvilli's Method for the Dirichlet Problem.
J. Sci. Comput., 2016

2015
Algorithms for Kullback-Leibler Approximation of Probability Measures in Infinite Dimensions.
SIAM J. Sci. Comput., 2015

Kullback-Leibler Approximation for Probability Measures on Infinite Dimensional Spaces.
SIAM J. Math. Anal., 2015

Local Existence Theory for Derivative Nonlinear Schrödinger Equations with Noninteger Power Nonlinearities.
SIAM J. Math. Anal., 2015

A generalized parallel replica dynamics.
J. Comput. Phys., 2015

2013
Stability of Solitary Waves for a Generalized Derivative Nonlinear Schrödinger Equation.
J. Nonlinear Sci., 2013

Behavior of a Model Dynamical System with Applications to Weak Turbulence.
Exp. Math., 2013

2012
Polychromatic Solitary Waves in a Periodic and Nonlinear Maxwell System.
SIAM J. Appl. Dyn. Syst., 2012

2011
Coherent Structures and Carrier Shocks in the Nonlinear Periodic Maxwell Equations.
Multiscale Model. Simul., 2011

Solitary Wave Benchmarks in Magma Dynamics.
J. Sci. Comput., 2011

2010
A System of ODEs for a Perturbation of a Minimal Mass Soliton.
J. Nonlinear Sci., 2010

2008
Asymptotic Stability of Ascending Solitary Magma Waves.
SIAM J. Math. Anal., 2008


  Loading...